Homological equivalence modulo algebraic equivalence is not finitely generated
Publications Mathématiques de l'IHÉS, Volume 58 (1983), pp. 19-38.
@article{PMIHES_1983__58__19_0,
     author = {Clemens, Herbert},
     title = {Homological equivalence modulo algebraic equivalence is not finitely generated},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {19--38},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {58},
     year = {1983},
     mrnumber = {720930},
     zbl = {0529.14002},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1983__58__19_0/}
}
TY  - JOUR
AU  - Clemens, Herbert
TI  - Homological equivalence modulo algebraic equivalence is not finitely generated
JO  - Publications Mathématiques de l'IHÉS
PY  - 1983
SP  - 19
EP  - 38
VL  - 58
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1983__58__19_0/
LA  - en
ID  - PMIHES_1983__58__19_0
ER  - 
%0 Journal Article
%A Clemens, Herbert
%T Homological equivalence modulo algebraic equivalence is not finitely generated
%J Publications Mathématiques de l'IHÉS
%D 1983
%P 19-38
%V 58
%I Institut des Hautes Études Scientifiques
%U http://www.numdam.org/item/PMIHES_1983__58__19_0/
%G en
%F PMIHES_1983__58__19_0
Clemens, Herbert. Homological equivalence modulo algebraic equivalence is not finitely generated. Publications Mathématiques de l'IHÉS, Volume 58 (1983), pp. 19-38. http://www.numdam.org/item/PMIHES_1983__58__19_0/

[1] Clemens, H., The Neron model for families of intermediate Jacobians acquiring "algebraic" singularities, Publ. Math. I.H.E.S., this vol., 5-18. | Numdam | Zbl

[2] Clemens, H., On the surjectivity of Abel-Jacobi mappings, Preprint, University of Utah, 1981, to appear in Annals of Math. | Zbl

[3] Clemens, H., Double solids, Preprint, University of Utah, 1979, to appear in Advances in Math.

[4] Griffiths, P. A., On the periods of certain rational integrals, II, Annals of Math., 90 (1969), 496-541. | MR | Zbl